# SDR 97FDEA00611

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65185371
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C57-174-01) ON BS 870 REAR SPAR LOWER CHORD, LBL 40 TO 45, WL 138.  *S/D*  REMOVED CORROSION, BLENDED ON BS 870 REAR SPAR LOWER CHORD.  FOUND CHORD TO BE OUT OF LIMITS PER FED SRM 53-10-1.  REMOVED AND REPLACED SPAR CHORD PER EA NR 7-5710-36144.
